# SDR UIEA200800351

- Difficulty date: January 22, 2009
- Submitted: January 24, 2009
- Operation: Air carrier
- Aircraft: N412MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 30559
- Aircraft time: 39,195 hours, 5,822 cycles
- Engine: Ge CF680
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Le Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 10 VC FLAP BULLNOSE HAS DENT.  REPAIRED AS PER SRM 57-43-02.
